# SDR DALA2019072604474

- Difficulty date: July 25, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 67,169 hours, 25,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 FOUND AFT RIGHT LAV EMERGENCY LIGHT RED LENSE COVER MISSING. CORRECTIVE ACTION: INSTALLED NEW COVER & OPS CKS LIGHT GOOD IAW AMM 33-52. (6029849)
